# SDR USAA2013052000002

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 67,352 hours, 45,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PART OF EMERGENCY LIGHT, SIGN MOUNTED TO SEAT 11C MISSING. MAINTENANCE REPLACED MISSING EMERGENCY LIGHT SIGN LENS COVER AS REQUIRED. OK FOR SERVICE. REF. MPPM 54-01-10.
